# SDR U0GA120385

- Difficulty date: July 31, 2008
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N576EH
- Make and model: Skrsky S76A
- Aircraft serial: 760212
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Searchlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEARCHLIGHT CIRCUIT BREAKER POPPED, RESET AND PILOTS SMELLED SMOKE.  OPENED CIRCUIT CONTINUED FLIGHT WITH NO FURTHER SMELL OF SMOKE.  NORMAL AIRCRAFT SHUTDOWN.  (K)
